# SDR CA981125013

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 79275515
- Condition: Failed
- Location: Cabin Pressure
- Part time: 12,446 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, EICAS MESSAGE R PRV.  REPLACED PRESSURE REGULATING VALVE.  PART TC:  1,618.
